I am very upset. My dr told me it will help my arthritis. I can walk without pain normally, and now after this shot my knee is hurting and very uncomfortable, even the next morning after the shot. I will not be getting #2 shot. Why is this happening to my knee. From other comments made by other people, this seems unusual.
23 Jul 2010
susu, After you have injections at the knee the fluid that is injection site causes swelling & pain. When I have had my injections I was told to ice 24- 48 hours after the injection, on 15 minutes, off 15 minutes until pain subsides. Worked wonders. Don't give up on the shots, the pain from the injection site is only temporary.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lately when I walk my hips start really hurting and lock up and my jaw is also locking up and popping. I have been diagnosed with arthritis in my ...
2 answers • 29 Mar 2012
I got a cortisone shot in my knee yesterday. I had no pain from the shot or around my knee for 2 hours. Then my leg from the just above the ankle to ...
3 answers • 21 Aug 2012
I got my 2nd injection 2 days ago. 1st didn't hurt at all, 2nd hurt fairly bad and limping afterward. Feels better today, but still hurting if ...
2 answers • 28 Feb 2013
My husband had his last Euflexxa shot 4 weeks ago.He has been unable to work since.He has pain that?
... gets much worse when he's walking.His knee swells and locks constantly.If anyone has experienced these problems,how long did they last?
3 answers • 12 May 2013
I have arthritis in my knees constant pain, I had surgery for a torn meniscus over I think 5 months?
... ago and the pain is still there, I did recently get a cortisone shot on both knees & it seems to help but I feel the pain coming back in my ...
2 answers • 9 Jan 2015